# SDR 97ZZZX650

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 900R3101001107
- Condition: Worn
- Location: M/R
- Part time: 601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R CENTERING BEARING ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  DEBONDING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
